# SDR SWIA2018110545231

- Difficulty date: October 19, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 34,279 hours, 24,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R FOUND CORRODED BETWEEN FS349 AND FS364. (C-CHECK) RO: 11/1/2018. REMOVED & INSTALLED NEW STRINGER SECTOR AT STGR 21R, FS 333 - FS 379 REF SRM 51-42-06-001-001-A01. ALL CHECKS GOOD.
